# SDR 0002799606

- Difficulty date: July 26, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 64,920 hours, 65,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD SECTION OF OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
